# SDR DALA2015091105637

- Difficulty date: September 10, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 38,474 hours, 27,218 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Skin
- Condition: Punctured
- Location: Accessory Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURED SKIN ON FORWARD ACCESSORY COMPARTMENT DOOR LATERAL EDGE.  REPAIRED IAW SRM 57-00-01.
